On the continuity of the support of masa-bimodules

J.L. Habgood, Ivan Todorov

Research output: Contribution to journalArticle

Abstract

We anounce results on the continuity of the map sending a masa-bimodule to its support. The proofs of the results will be published elsewhere.
Original languageEnglish
Pages (from-to)242-244
Number of pages3
JournalFunctional Analysis and Its Applications
Volume42
Publication statusPublished - 2008

Fingerprint Dive into the research topics of 'On the continuity of the support of masa-bimodules'. Together they form a unique fingerprint.

Cite this